# SDR ASAA2013051994850

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 9,082 hours, 2,659 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  PROMPT DOES NOT APPEAR ON THE FMC, SATCOM SWITCHES DO NOT WORK.  THE SATCOM PROMT CAME BACK ABOUT 30 MIN LATER AND THE SYS WORKED CORRECTLY.  ACFT GROUNDED.  PERFORMED SATCOM SYS TEST REF MM 23-15-00-730-801. OPS NORMAL. CYCLED POWER NUMEROUS TIMES, SATCOM PROMT RETURN IN UNDER A MIN. NO HISTORY PAST 30 DAYS FOR NO PROMPT.
